# SDR 2007UALA01000

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,947 hours, 10,805 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 60121
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING AT ROWS 1&2 RT FOUND TORN UP AND DAMAGED.  FOUND EEL CABLES DAMAGED  DUE TO IMPROPER CABLE COVER.  ORDERED & INSTALLED COVER STRIP OF PROPER LENGTH AND END PIECES AS WELL.  OP CHECKS OK.
